Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 210, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 9, 2024, 5:20 PM EDT for Catoosa County, Georgia. It took effect at May 9, 2024, 5:46 PM EDT. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- May 9, 2024, 5:20 PM EDT (21:20 UTC)
- In effect from
- May 9, 2024, 5:46 PM EDT
- Expired
- May 10, 2024, 1:59 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Catoosa County, GA
The river
Written for the forecast point South Chickamauga Creek at Ringgold (SCKG1). The gauge peaked at 16.47 ft at May 9, 2024, 9:00 PM EDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03566700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
913
WGUS42 KFFC 092120
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
520 PM EDT Thu May 9 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
South Chickamauga Creek at Ringgold affecting Catoosa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC047-100800-
/O.NEW.KFFC.FL.W.0210.240509T2146Z-240510T0800Z/
/SCKG1.1.ER.240509T2146Z.240510T0000Z.240510T0208Z.NO/
520 PM EDT Thu May 9 2024
...FLOOD WARNING IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...South Chickamauga Creek at Ringgold.
* WHEN...Until late tonight.
* IMPACTS...At 15 feet, Flood stage is reached. Minor flooding
begins in the woodlands and fields along the creek upstream and
downstream from the gage on the U.S. Highway 41 or Nashville
Street bridge. The flood water will expand to inundate the entire
area under the bridge. Minor flooding of the natural floodplain
will also occur upstream of the gage between Interstate 75 and
U.S. Highway 41 or Nashville Street.
* ADDITIONAL DETAILS...
- At 4:30 PM EDT Thursday the stage was 14.4 feet.
- Forecast...The river is expected to rise above flood stage to
a crest of 16 feet this evening. It will then fall below
flood stage tonight.
- Flood stage is 15 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
3487 8515 3494 8515
$$2 follow-up statements
902
WGUS82 KFFC 100408
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1208 AM EDT Fri May 10 2024
...The Flood Warning is extended for the following rivers in
Georgia...
South Chickamauga Creek at Ringgold affecting Catoosa County.
For the North GA Chickamauga Creek Basin...including Ringgold...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC047-101615-
/O.EXT.KFFC.FL.W.0210.000000T0000Z-240510T1800Z/
/SCKG1.1.ER.240509T2106Z.240510T0045Z.240510T1200Z.NO/
1208 AM EDT Fri May 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...South Chickamauga Creek at Ringgold.
* WHEN...Until this afternoon.
* ADDITIONAL DETAILS...
- At 11:30 PM EDT Thursday the stage was 15.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:30 PM EDT Thursday was 16.5 feet.
- Forecast...The river is expected to fall below flood stage
this morning.
- Flood stage is 15 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
3487 8515 3494 8515
$$571
WGUS82 KFFC 100559
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
159 AM EDT Fri May 10 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
South Chickamauga Creek at Ringgold affecting Catoosa County.
GAC047-100700-
/O.CAN.KFFC.FL.W.0210.000000T0000Z-240510T0559Z/
/SCKG1.1.ER.240509T2106Z.240510T0045Z.240510T0456Z.NO/
159 AM EDT Fri May 10 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the South Chickamauga Creek at Ringgold.
* ADDITIONAL DETAILS...
- At 1:30 AM EDT Friday the stage was 14.7 feet.
- Forecast...The river is expected to fall to 4.6 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
3487 8515 3494 8515
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 9, 2:32 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 9, 2:32 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 232 PM EDT Thu May 9 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 216 PM EDT Thu May 9 2024 A very active today across the area with a the overnight MCS followed by another MCS that dove SE across AL this morning. Shower and tstm activity continues across the S half of the County Warning Area (CWA), with the strongest storms (some severe) across the extreme S. Tornado Watch number 216 was extended across the S until 3 PM. Tornado Watch number 217 continues S of that area until 5 PM. Activity is expected to gradually sag farther S through the remainder of the afternoon and eventually weaken S of the CWA. The respite in weather will be short-lived, as a quick-moving MCS is forecast to sweep across the S portion of the area late tonight and Fri morning. High resolution models have been very consistent regarding strength and timing of this feature. However, the fly in the ointment is the lingering cool pool N of today's line of convection. There will likely be some recovery in instability across the area (particularly where storms ended the earliest). However, this feature will be moving across late at night and early in the morning. The strongest thunderstorms are expected to be farther to the S, with severe storms possible (mainly S of Macon). The greatest threat will be damaging winds with this system, but there will be a lesser threat of hail and isolated tornadoes. The forecast will likely be further honed later this evening as the impact of earlier convection becomes more clear. SEC && .LONG TERM... (Saturday morning through next Wednesday) Issued at 216 PM EDT Thu May 9 2024 A brief period of dry and slightly cooler weather is expected this weekend as we return to northwest flow aloft. Rain chances look to return to the region next week as another low pressure system developing in the Southern Plains moves eastward. QPF values have been adjust slightly based on the latest guidance. Otherwise, little change was made to the existing packages. 07/SEC && .AVIATION... (18Z TAFS) Issued at 207 PM EDT Thu May 9 2024 Earlier thunderstorm activity has played havoc with wind directions, but winds should return to more solidly SW in the Atlanta metro area and AHN within the next hour or two. Thunderstorm activity has mostly cleared the Atlanta metro area and AHN. Farther to the S, thunderstorms are still ongoing at CSG and near and S of MCN. Thunderstorm activity is expected to continue slowly sinking S for the remainder of the afternoon. Cigs will continue to improve across the N terminals through the afternoon, with improving conditions across the S by evening. However, another area of showers and thunderstorms is forecast to sweep rapidly across the area late tonight and Fri morning. Best chances of thunderstorms (as well as the strongest storms) are expected to be across S GA, but have a brief period of gusty winds and cig/vsby reductions associated with this activity at all terminals. //ATL Confidence...18Z Update... Medium regarding exact timing and intensity of thunderstorms late tonight and Fri morning, high for other elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 65 83 52 77 / 10 30 0 0 Atlanta 66 82 54 76 / 40 30 0 0 Blairsville 58 74 46 69 / 10 20 0 10 Cartersville 62 80 49 76 / 30 20 0 0 Columbus 67 85 57 80 / 70 60 0 0 Gainesville 65 80 53 75 / 10 30 0 0 Macon 67 83 56 79 / 40 60 0 0 Rome 63 80 51 76 / 30 20 0 0 Peachtree City 65 83 52 78 / 50 40 0 0 Vidalia 69 83 59 80 / 40 90 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES...None. && SHORT TERM...SEC LONG TERM....SEC AVIATION...SEC
Hazardous weather outlook, May 9, 4:18 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 418 PM EDT Thu May 9 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-102030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 418 PM EDT Thu May 9 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Rest of Today... The system that brought strong to severe thunderstorms and a few potential tornadoes to portions of north and central Georgia earlier today has moved south of the area. As a result, the severe weather threat has ended for the remainder of the evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Another round of thunderstorms is expected to impact portions of the area late tonight through Friday morning. At this time, widespread severe weather is not expected. After a dry weekend, another round of thunderstorms is possible early next week as a system moves into the area Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, May 9, 2:30 PM EDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
230 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM Tstm Wnd Dmg 2 SW Vidalia 32.19N 82.43W
05/09/2024 Toombs GA Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
&&
TVLocal storm report, May 9, 2:38 PM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
238 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM Tstm Wnd Dmg Vidalia 32.22N 82.41W
05/09/2024 Toombs GA Broadcast Media
Wind damage reported in downtown Vidalia.
Tornado possible.
&&
TVLocal storm report, May 9, 2:46 PM EDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
246 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM Tstm Wnd Dmg Rossville 34.98N 85.28W
05/09/2024 Walker GA Public
Wind damage to Shell gas station to the ESE
of Rossville along HWY-27.
&&
TVLocal storm report, May 9, 2:50 PM EDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
250 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM Tstm Wnd Dmg 2 NE Gresston 32.30N 83.23W
05/09/2024 Dodge GA Public
Wind damage along Wilson Woodard Rd.
Possible tornado damage.
&&
TVLocal storm report, May 9, 3:13 PM EDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
313 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM Tstm Wnd Dmg 2 W Lyons 32.21N 82.36W
05/09/2024 Toombs GA Emergency Mngr
Significant wind damage reported near the
Walmart on GA-280. Tornado possible.
&&
TVLocal storm report, May 9, 5:05 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
505 PM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Hail Ellaville 32.24N 84.31W
05/09/2024 M1.00 Inch Schley GA Broadcast Media
Quarter-size hail at GA-26 and N Broad St.
&&
KMEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 8, 9:07 PM EDT | Special Weather Statement | FFC | Dade | 23 min |
| May 8, 9:14 PM EDT | Tornado Warning | FFC | Dade, Walker | 31 min |
| May 8, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| May 8, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| May 8, 10:07 PM EDT | Tornado Warning | FFC | Dade, Walker | 23 min |
| May 8, 10:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 65 min |
| May 8, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Walker, Whitfield | 48 min |
| May 8, 10:30 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 30 min |
| May 8, 10:43 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 32 min |
| May 8, 10:51 PM EDT | Tornado Warning | FFC | Murray, Walker, Whitfield | 24 min |
| May 8, 11:01 PM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Walker, Whitfield | 6 hr |
| May 8, 11:11 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 64 min |
| May 8, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 62 min |
| May 8, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 44 min |
| May 8, 11:16 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 22 min |
| May 8, 11:31 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 29 min |
| May 8, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 49 min |
| May 8, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 47 min |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 6 hr |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 8 hr |
| May 9, 12:10 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 9, 12:27 AM EDT | Tornado Warning | FFC | Chattooga, Walker | 48 min |
| May 9, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Union, White | 43 min |
| May 9, 12:51 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 8 hr |
| May 9, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 38 min |
| May 9, 1:05 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 40 min |
| May 9, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Walker, Whitfield | 39 min |
| May 9, 1:25 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 50 min |
| May 9, 1:43 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 32 min |
| May 9, 1:49 AM EDT | Special Weather Statement | FFC | Banks, Hall, Madison | 56 min |
| May 9, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker | 49 min |
| May 9, 2:18 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 27 min |
| May 9, 2:42 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more | 7 hr |
| May 9, 2:45 AM EDT | Special Weather Statement | FFC | Forsyth, Hall, Jackson | 45 min |
| May 9, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Hall, Jackson | 52 min |
| May 9, 3:18 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 42 min |
| May 9, 3:52 AM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 38 min |
| May 9, 4:10 AM EDT | River Flood Warning | FFC | Whitfield | 92 min |
| May 9, 4:14 AM EDT | River Flood Warning | FFC | Gilmer | 7 hr |
| May 9, 4:23 AM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 9, 4:25 AM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| May 9, 4:30 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| May 9, 4:38 AM EDT | River Flood Warning | FFC | Whitfield | 42 hr |
| May 9, 4:44 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 46 min |
| May 9, 5:10 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 38 min |
| May 9, 5:35 AM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 40 min |
| May 9, 5:43 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 62 min |
| May 9, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Union | 44 min |
| May 9, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| May 9, 6:42 AM EDT | River Flood Warning | FFC | Murray | 13 hr |
| May 9, 6:55 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 55 min |
| May 9, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more | 44 min |
| May 9, 7:29 AM EDT | Special Weather Statement | FFC | Banks, Hall | 31 min |
| May 9, 7:33 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall | 42 min |
| May 9, 7:38 AM EDT | River Flood Warning | FFC | Dade | 28 hr |
| May 9, 7:42 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more | 48 min |
| May 9, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 47 min |
| May 9, 8:01 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| May 9, 8:24 AM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 51 min |
| May 9, 8:33 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 27 min |
| May 9, 9:05 AM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Wilkes | 40 min |
| May 9, 9:06 AM EDT | Special Weather Statement | FFC | Heard | 39 min |
| May 9, 9:59 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| May 9, 10:10 AM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| May 9, 10:13 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Washington | 32 min |
| May 9, 10:36 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 24 min |
| May 9, 10:40 AM EDT | Special Weather Statement | FFC | Harris | 35 min |
| May 9, 10:43 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 32 min |
| May 9, 10:54 AM EDT | River Flood Warning | FFC | Chattooga | 20 hr |
| May 9, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 40 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 29 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 29 min |
| May 9, 11:44 AM EDT | Special Weather Statement | FFC | Houston, Peach | 31 min |
| May 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Meriwether | 37 min |
| May 9, 12:12 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 48 min |
| May 9, 12:20 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 42 hr |
| May 9, 12:22 PM EDT | Special Weather Statement | FFC | Schley | 23 min |
| May 9, 12:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Webster | 45 min |
| May 9, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 43 min |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.